MathSciNet Relay Station
MathSciNet bibliographic data
MR1260206 (95m:31015) 31B35 (35J99)
Wu, Jang-Mei Porous sets and null sets for elliptic harmonic measures. Trans. Amer. Math. Soc. 346 (1994), no. 2, 455–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement